# SDR ABXA040319

- Difficulty date: September 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,200 hours, 62,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR PAN WAS CORRODED OUT OF LIMITS.  REPLACED FORWARD LOWER CARGO DOOR PAN IAW DC-9 MM.
